David Chillag- Selected Publication

 

·       D. Chillag, P. Longobardi and  M. Maj, Groups with reality and conjugacy conditions.  International Journal of Group Theory, Vol. 01 No. 2 (2012), pp. 25-38. Article

·       Semi-Rational solvable groups, J. of Group Theory, 13 (2010), 535548. Article

·       On a congureuce of  Blichfeldt concerning the order of finite groups  Proc. Amer. Math. Soc. 136 (2008) 1961-1966.   Article

·             M.Bianchi, D. Chillag and E. Pacifici, Groups whose nonlinear irreducible characters separate element orders or conjugacy class sizes. Archiv Der Math., 90(2008) 1-13 Article

·     M.Bianchi, D. Chillag, M.L. Lewis and E. Pacifici, Character degree graphs that are complete graphs, Proc. Amer. Math. Soc. 135 (2007) 671-676. Article

·       M.Bianchi, D. Chillag and E. Pacifici, A note on finite groups with few values in a column of the character table, Rendiconti del Seminario Matematico della Università di Padova, Vol. 115 (2006), 161-164 Article

·       D. Chillag, and M. Herzog, Finite groups with extremal conditions on the size of conjugacy classes and on degrees on irreducible characters (review article), Groups 2005 St.  Andrews, Vol 1,269-273, Cambridge U. press.  Article

·     M.  Bianchi, D. Chillag, and A. Gillio, Finite groups with many values in a column of the character table, Publicationes Mathematicae Debrecen. 69/3, 2006, 281-290 Article

·       D. Chillag, and M. Herzog, Finite groups with almost distinct character degrees,  Journal of  Algebra , 319(2008), 716-729. Article

·       D. Chillag, R. Holzman and I. Yona, Primitive normal matrices and covering numbers of finite groups, Linear Algebra and Its Applications, 4003(2005) 165-177. article

·       D. Chillag, Algebras with positive bases, commutators and covering numbers,  Contemporary Mathematics 402 (2006) 133-141 article

·       D. Chillag,   Finite groups with restrictions on the zero sets of their irreducible characters. Algebra Colloq. 11 (2004), no. 3, 387--398. 83. article

·       D. Chillag,  On zeroes of characters of finite groups. Proc. Amer. Math. Soc. 127 (1999), no. 4, 977-983. article

·      M.  Bianchi, D. Chillag, and A. Gillio,  Finite groups in which every irreducible character vanishes on at most two conjugacy classes. Houston J. Math. 26 (2000), no. 3, 451--461. article

·       D. Chillag,  Semisimple commutative algebras with positive bases. J. Algebra 210 (1998), no. 1, 242--270. article

·    D. Chillag, laa91 article